View Full Version : Help needed! I am on Vyvanse and started Celexa (citalopram).


DoomAndGloom
09-13-17, 11:22 AM
Hello guys and gals. I am a 28 year old male, diagnosed with AD/HD, borderline
personality disorder that has "burnt" out as Ive grown older, multiple sclerosis, complex-PTSD and bipolar (not 100% sure, I will ask them to review the diagnosis). I have a history of severe drug abuse but have not touched anything for 7 months, except alcohol 5-6 times. Jesus saves ;)

Started treatment with Vyvanse about a month ago. Titrated up to 60mg. in the A.M plus 30mg. later in the day. The medication was a godsend. It completely eliminated my hyperactivity. I could finally sit still. I have multiple sclerosis and need to relax. I started reading books again. My impulsitivity was gone and so was my anger/aggression. I was no longer running my mouth, instead I started listening. Marked improvement in executive function. I was a little sceptical starting treatment considering my history of drug abuse, but the medication never gave me any sense of feeling high. I dont "feel" them, I only see positive improvement in behaviour and concentration/executive function.

About 1 week ago I started treatment with antidepressant medication. Asked my G.P for Celexa. Started me up on 10 mg. daily. I feel horrible. Dry mouth, sweating, lethargic. Also it gives me a sort of "high" feeling wich I absolutely hate. Like a benzodiazepine. The concentration and clarity of mind I had from the Vyvanse is gone. Everything feels slow. Am I supposed to feel like this? My depression was primarily rooted in my AD/HD, underachieving etc. I really want to give this medication a shot though. But this is no good.

Are the all side effects? Will they pass? Are there other antidepressants that can work better combined with Vyvanse?

Thanks in advance for any replies